Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The de Branges-Rovnyak model


Author: James Guyker
Journal: Proc. Amer. Math. Soc. 111 (1991), 95-99
MSC: Primary 47A45; Secondary 30H05, 46E20, 47B38
MathSciNet review: 1031663
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A characterization, extending results of A. Beurling, L. de Branges and J. Rovnyak, of those Hilbert spaces of formal power series, which are isometrically equal to a de Branges-Rovnyak (scalar-valued) function space $ \mathcal{H}(b)$, is obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A45, 30H05, 46E20, 47B38

Retrieve articles in all journals with MSC: 47A45, 30H05, 46E20, 47B38


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1031663-2
Article copyright: © Copyright 1991 American Mathematical Society